# SDR 0300866314

- Difficulty date: May 2, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 16,749 hours, 2,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND RIGHT FLOOR PATH EMERGENCY LIGHTS INOP FROM ROWS 51-65.  RESECURED WIRES, OPERATIONAL CHECK GOOD.
